# SDR UIEA2018073001590

- Difficulty date: July 23, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,931 hours, 20,940 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cover
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUEL PUMP INOP. RESECURED SWITCH ASSEMBLY. SWITCH COVER WAS LOOSE. IAW 28-21-00.
